| Catalog Number |
ETLW1616C93E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pseudoaneurysm (2605)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3.Exact date is unknown.Year is valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
An etlw1616c93e stent graft was implanted during the endovascular treatment of an aneurysm.It was reported that a pseudoaneurysm developed in the common iliac artery.The event was discovered following a ct scan taken on an un unknown date.No defect, leak, or failure of the stent graft was present.On (b)(6) 2026 the physician extended the left iliac limb of the device and coiled the internal iliac artery to address the issue.The limb was extended past the pseudoaneurysm, effectively covering it.According to the physician, the cause of the pseudoaneurysm could not be determined.No additional clinical sequelae was provided and the patient is fine.